Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Taking Vertin for dizziness after knee replacement surgery. Can Vertin lower BP?

My Mom aged 74yrs recently underwent knee replacement surgery..But ever since thereafter she has been regularly complaining of spinning in the head ,we consulted the physician he advised for Vertin 8mg once daily..well that took care of her for a small time..also, there were changes in B.P, sumtimes it goes up sumtimes it falls down..Again we consulted physician, he guessed the spinning bcoz of improper care done post surgery bcoz of spinal anaesthesia ..inclined /angular positioning...he recommended Vertin 16mg two times daily..Again today morning she had terrible weakness with BP going down...I have two ques..(a) Can Vertin in higher dose lower down BP (b) Normally her BP used to remain high and Amlodpine + Losartan pottassium tab once daily was taken to control BP..but now after surgery(about 40 days) BP remains down..Plzz give me your suggstions
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  244
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hello Vijay and welcome
Your mother need to get revised the hypertension medication. Usually it is safe to use single drug instead of combination of drugs so that we can omit one drug and keep a record of blood pressure. Consult your cardiologist again and discuss about it. Hope this will help you out. Vertin can help you to get rid from spinning and according to me it is not responsible for the lowered BP.
After surgery the physical activity get lowered and circulation also slows down which finally result in variation in BP. Keep changing the posture every hourly, Do slight movements with the help of walker, do active movements of toes and hands. Other causes to be ruled out are Anemia. Cervical spondylosis and ear infection.
Hope you got your answer.
Best Wishes
Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor